# SDR SWAA2014062329328

- Difficulty date: June 9, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 56,994 hours, 33,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
